JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON REFINEMENTS OF HÖLDER`S INEQUALITY II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON REFINEMENTS OF HÖLDER`S INEQUALITY II
Kwon, Ern G.; Bae, Jung E.;
  PDF(new window)
 Abstract
Generalized inequality developed by H. Qiang and Z. Hu is further refined. Also, generalized inequality developed by X. Yang is further refined.
 Keywords
`s inequality;
 Language
English
 Cited by
 References
1.
E. F. Beckenbach, R. Bellman, Inequalities, Springer-Verlag, New York, 1971.

2.
G. Hardy, J. E. Littlewood & G. Polya, Inequalities, 2nd edn. Cambridge University Press, Cambridge, 1952.

3.
J. M. Aldaz, A stability version of Holder's inequality, Journal of Mathematical Analysis and Applications, 343 (2001), 842-852.

4.
J. Baric, R. Bibi, M. Bohner, J. Pecaric, Time scales integral inequalites for superquadratic functions, J. Korean Math. Soc, 50 (2013), 465-477. crossref(new window)

5.
K. Hu, On an inequality and its applications, Sci. Sinica 24 (8), (1981), 1047-1055.

6.
E. G. Kwon and E. K. Bae, On a continuous form of Holder inequality, Journal of Mathematical Analysis and Applications, 343 (2001), 585-592.

7.
E. G. Kwon and J. E. Bae, On a generalized Holder inequality, Journal of Inequalities and Applications, (2015), 2015:88, DOI 10.1186/s13660-015-0612-9. crossref(new window)

8.
E. G. Kwon and J. E. Bae, On a refined Holder's inequality, Journal of Mathematical Inequalities, Preprint.

9.
J. Pecaric, V. Simic, A note on the Holder inequality, Journal of Inequalities in Pure and Applied Mathematics, 7, Article 176 (2006), 1-3.

10.
H. Qiang, Z. Hu, Generalizations of Holder's and some related inequalities, Computers and Mathematics with Applications, 61 (2011), 392-396. crossref(new window)

11.
J. Tian, Reversed version of a generalized sharp Holder's inequality and its applications, Information Sciences, 201 (2012), 61-69. crossref(new window)

12.
S. Wu, Generalization of a sharp Holder's inequality and its applications, J. Math. Anal. Appl. 332 (2007), 741-750. crossref(new window)

13.
S. Wu, A new sharpened and generalized version of Holder's inequality and its applications, Appl. Math. Comput. 197 (2008), 708714.

14.
X. Yang, A generalization of Holder inequality, J. Math. Anal. Appl. 247 (2000), 328-330. crossref(new window)